Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 41, NWS Tallahassee, FL

February 24, 2016Decatur County, Grady County, Seminole County, Georgia; 8 counties in Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 24, 2016, 1:49 AM EST for Decatur County, Grady County, Seminole County, Georgia; 8 counties in Florida. It was in force for 86 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2016, 1:49 AM EST (06:49 UTC)
Expired
Feb 24, 2016, 3:15 AM EST
In force
86 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Jackson County, FL, Leon County, FL, Liberty County, FL, Wakulla County, FL, Decatur County, GA, Grady County, GA, Seminole County, GA

The radar

The Tallahassee radar (KTLH), 94 km from the middle of the area, began a volume at 06:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 2:06 AM ESTTSTM WND DMG1 Nne Bethany, GATREE DOWN ON SPRING CREEK ROAD.
Feb 24, 2:15 AM ESTTSTM WND GST 544 Nw West Bainbridge, GA47 KNOT OR 54 MPH WIND GUST MEASURED AT THE BAINBRIDGE AIRPORT AUTOMATED OBSERVATION SITE.
Feb 24, 2:20 AM ESTTSTM WND DMG2 S Estiffanulga, FLONE REPORT OF TREE DOWN ON COUNTY ROAD 333
Feb 24, 2:26 AM ESTTSTM WND DMG2 Sse Bainbridge, GATHERE WAS MINOR ROOF DAMAGE TO A STRUCTURE NEAR THE PALMER HOTEL
Feb 24, 2:45 AM ESTTORNADO 12 Se Whigham, GARATED EF1 WITH ESTIMATED MAX WINDS OF 90 MPH. 12.9 MILE TRACK WITH MAX WIDTH OF 400 YARDS. THE TORNADO TOUCHED DOWN SOUTHWEST OF WHIGHAM AND TRAVELLED NORTHEAST... CROSSING U.S. 84 BETWEEN WHIGHAM AND CAIRO. THE TORNADO LIFTED NORTHEAST OF CAIRO. THE BULK OF T
Feb 24, 2:47 AM ESTTSTM WND DMG2 Ese Attapulgus, GASEVERAL PECAN TREES WERE BLOWN DOWN IN A FIELD ALONG HIGHWAY 27 ABOUT 11 MILES SOUTH OF BAINBRIDGE
Feb 24, 2:49 AM ESTTORNADO2 Se Whigham, GATREES DOWN ALONG PROVIDENCE ROAD. TDS SIGNATURE NOTED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 23, 9:08 PM ESTTornado WatchSPC9 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 6.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2016-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2016-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

107 
WUUS52 KTAE 240649
SVRTAE
FLC013-037-039-045-063-073-077-129-GAC087-131-253-240815-
/O.NEW.KTAE.SV.W.0041.160224T0649Z-160224T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
149 AM EST WED FEB 24 2016

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LIBERTY COUNTY IN THE BIG BEND OF FLORIDA...
  SOUTHWESTERN FRANKLIN COUNTY IN THE BIG BEND OF FLORIDA...
  NORTHWESTERN WAKULLA COUNTY IN THE BIG BEND OF FLORIDA...
  SOUTHEASTERN JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...
  GADSDEN COUNTY IN THE BIG BEND OF FLORIDA...
  GULF COUNTY IN THE PANHANDLE OF FLORIDA...
  CENTRAL CALHOUN COUNTY IN THE PANHANDLE OF FLORIDA...
  SOUTHWESTERN LEON COUNTY IN THE BIG BEND OF FLORIDA...
  SOUTHWESTERN GRADY COUNTY IN SOUTHWESTERN GEORGIA...
  DECATUR COUNTY IN SOUTHWESTERN GEORGIA...
  SEMINOLE COUNTY IN SOUTHWESTERN GEORGIA...

* UNTIL 315 AM EST/215 AM CST/

* AT 148 AM EST /1248 AM CST/...SEVERE THUNDERSTORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF DONALSONVILLE TO 8
  MILES SOUTH OF TYNDALL AIR FORCE BASE...MOVING NORTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CARRABELLE...BLOUNTSTOWN...PORT ST. JOE...HAVANA...BAINBRIDGE...
  MIDWAY...QUINCY...ST GEORGE ISLAND...EASTPOINT...APALACHICOLA...
  MEXICO BEACH...WHIGHAM...WEST BAINBRIDGE...CHATTAHOOCHEE...
  GREENSBORO...STONEMILL CREEK...ORANGE...WEWAHITCHKA...SNEADS AND
  GRETNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EST/300 AM CST/ FOR
NORTHWEST FLORIDA AND SOUTHWESTERN GEORGIA.

LAT...LON 2962 8510 2967 8487 2981 8485 2963 8513
      2970 8538 2976 8541 2977 8541 2969 8531
      2970 8531 2987 8539 2978 8541 2982 8542
      3017 8539 3098 8478 3095 8422 2982 8471
      2977 8480 2970 8476 2959 8505
TIME...MOT...LOC 0648Z 236DEG 49KT 3095 8478 2992 8556 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
2 follow-up statements
056 
WWUS52 KTAE 240732
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
232 AM EST WED FEB 24 2016

FLC013-063-GAC253-240742-
/O.CAN.KTAE.SV.W.0041.000000T0000Z-160224T0815Z/
JACKSON FL-CALHOUN FL-SEMINOLE GA-
232 AM EST WED FEB 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR JACKSON...CENTRAL CALHOUN
COUNTIES IN THE PANHANDLE OF FLORIDA AND SEMINOLE COUNTIES IN
SOUTHWESTERN GEORGIA IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EST/500 AM CST/ FOR
NORTHWEST FLORIDA AND SOUTHWESTERN GEORGIA.

LAT...LON 2970 8538 2977 8541 2977 8540 2969 8532
      2969 8531 2983 8541 3026 8506 3098 8476
      3095 8422 2971 8477 2970 8476 2975 8499
      2960 8501 2970 8504 2963 8509 2962 8509
      2960 8503 2959 8505
TIME...MOT...LOC 0732Z 247DEG 53KT 3095 8443 2974 8527 

$$

FLC037-039-045-073-077-129-GAC087-131-240815-
/O.CON.KTAE.SV.W.0041.000000T0000Z-160224T0815Z/
LIBERTY FL-FRANKLIN FL-GADSDEN FL-GULF FL-WAKULLA FL-LEON FL-
GRADY GA-DECATUR GA-
232 AM EST WED FEB 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM
EST/215 AM CST/ FOR LIBERTY...SOUTHWESTERN FRANKLIN...GADSDEN...
GULF...NORTHWESTERN WAKULLA...SOUTHWESTERN LEON...SOUTHWESTERN GRADY
AND DECATUR COUNTIES...

AT 232 AM EST /132 AM CST/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 7 MILES NORTHWEST OF WHIGHAM TO NEAR PORT ST.
JOE...MOVING EAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PORT ST. JOE...HAVANA...BAINBRIDGE...APALACHICOLA...MIDWAY...
QUINCY...EASTPOINT...WHIGHAM...WEST BAINBRIDGE...CHATTAHOOCHEE...
GREENSBORO...WEWAHITCHKA...ORANGE...FRANKLIN...GRETNA...BRISTOL...
ATTAPULGUS...CLIMAX...BRINSON AND APALACHICOLA AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EST/500 AM CST/ FOR
NORTHWEST FLORIDA AND SOUTHWESTERN GEORGIA.

LAT...LON 2970 8538 2977 8541 2977 8540 2969 8532
      2969 8531 2983 8541 3026 8506 3098 8476
      3095 8422 2971 8477 2970 8476 2975 8499
      2960 8501 2970 8504 2963 8509 2962 8509
      2960 8503 2959 8505
TIME...MOT...LOC 0732Z 247DEG 53KT 3095 8443 2974 8527 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
058 
WWUS52 KTAE 240753
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
253 AM EST WED FEB 24 2016

FLC037-039-045-073-077-129-GAC087-131-240815-
/O.CON.KTAE.SV.W.0041.000000T0000Z-160224T0815Z/
LIBERTY FL-FRANKLIN FL-GADSDEN FL-GULF FL-WAKULLA FL-LEON FL-
GRADY GA-DECATUR GA-
253 AM EST WED FEB 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM
EST/215 AM CST/ FOR LIBERTY...SOUTHWESTERN FRANKLIN...GADSDEN...
SOUTHEASTERN GULF...NORTHWESTERN WAKULLA...SOUTHWESTERN LEON...
SOUTHWESTERN GRADY AND SOUTHEASTERN DECATUR COUNTIES...

AT 252 AM EST /152 AM CST/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM WHIGHAM TO 12 MILES SOUTHEAST OF PORT ST.
JOE...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HAVANA...BAINBRIDGE...APALACHICOLA...MIDWAY...QUINCY...EASTPOINT...
WHIGHAM...GREENSBORO...WEST BAINBRIDGE...FRANKLIN...GRETNA...
ATTAPULGUS...CLIMAX...JEWEL FIRE TOWER...ODENA...QUINCY AIRPORT...
APALACHICOLA AIRPORT...BRANCHVILLE...BUCK SIDING AND CENTRAL CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EST/500 AM CST/ FOR
NORTHWEST FLORIDA AND SOUTHWESTERN GEORGIA.

LAT...LON 2968 8525 3024 8497 3097 8460 3095 8422
      2971 8477 2970 8476 2975 8499 2960 8501
      2970 8504 2963 8509 2962 8509 2960 8503
      2959 8505 2969 8532
TIME...MOT...LOC 0752Z 263DEG 25KT 3089 8432 2968 8516 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 23, 7:04 PM EST, 6 hours 45 minutes earlier.

Area forecast discussion, Feb 23, 7:04 PM EST, 6 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
704 PM EST TUE FEB 23 2016

...Significant severe weather event expected tonight through
Wednesday morning...

.Aviation...
[Through 00Z Wednesday]...Conditions at the terminals will
deteriorate rapidly this evening and overnight at all the
terminals. Widespread strong to severe thunderstorms are expected
starting around 06Z to the west and clearing around 12Z to the
east. This is covered well in convective tempo groups with showing
gusts as high as 50kts at all but VLD. It will be windy behind
the front on Wednesday with gusts as high as 35 kts.

&&

.Prev Discussion [510 PM EST]...

.Near Term [Through Tonight]...

A powerful, deep-layer cyclone will move from LA to western TN
overnight dragging a cold front eastward and into the western
portions of our FA by daybreak. The front will be preceded by a
squall line or multiple bands of convection and supercells. A
significant severe weather threat accompanies this system and SPC
has now expanded the moderate risk area from near Albany to
Tallahassee westward with an enhanced and slight risk for severe
covering the remainder of the Tri-state region. The timing of the
severe weather threat remains unchanged beginning in our westernmost
zones between 11 pm and Midnight EST impacting SW GA and the western
Big Bend zones between 4 am and 8 am EST.

The global models continue to show strong forcing for ascent,
impressive shear and helicity values, especially from Albany to
Tallahassee westward. This includes 120 kt mid-upper level jet, low
level jet (85H) 50-60 kt, surface dewpoints in the lower to mid 60s,
deep layer shear (0-6km) around 60 kt, low level shear (0-1km)
exceeding 30 KT, and SBCAPE 500-1000 J/kg; highest near the
panhandle coast. This environment would support the development of
supercells with the possibility of significant and long lived
tornadoes. The 09z and 12z CAM shows long track updraft helicity
streaks in the moderate risk area. However, the main threat will
be damaging straight line winds up to 70 mph. Severe hail is also
possible, especially near the coast, due to stronger buoyancy and
relatively steep 700-500 mb lapse rates of 6 to 6.5 C/km.

.Short Term [Wednesday Through Thursday Night]...

The severe weather threat will be ongoing Wednesday morning as the
focus shifts to our eastern zones. The activity will end by
afternoon as the cold front clears to our east. We are expecting
windy conditions behind the front Wednesday with sustained winds
around 25 to 30 mph with frequent gusts over 40 mph. A wind
advisory will likely be issued after the severe weather threat
ends. High temperatures Wednesday may occur in the morning most
areas with temps remaining steady or slowly falling in the
afternoon. Expect cooler and dryer conditions for Thursday. Min temps
Thursday night may drop to the freezing mark for our northernmost
zones Thursday night.

.Long Term [Friday Through Tuesday]...

Throughout the long term, high pressure will dominate the CWA
suppressing rain chances. Until Sunday, the combination of the upper
level trough funneling cooler air to the region and low level high
pressure will keep temperatures fair and cool. Going from Sunday
into Monday, deep level ridging will build and temperatures will
begin to increase into the beginning of the work week.

On Monday, the GFS has a slight chance of a weak frontal boundary
dissipating to the northwest of the area that could potentially
bring rain to SE AL. However, being this far out in the forecast and
the rain only present in one model, will wait for later model runs
to confirm it.

.Marine...

A Gale Warning is in effect from this evening through Wednesday
evening for frequent gusts of 34-40 kt as a strong cold front
pushes through the local waters. The strong onshore winds ahead
of the cold front will drive the tides higher than normal. The
highest tides (coupled with relatively high astronomical tides)
will be in the 3 to 4 feet range at the time of high tide late
tonight and Wednesday, along the coast east of Apalachicola. This
is not quite high enough to warrant a Coastal Flood advisory.
Winds and seas will be slow to subside and may see advisory level
conditions from Wednesday night through Thursday night.

.Fire Weather...

A wetting rain is likely tonight as severe thunderstorms are move
through tonight. Winds will be very gusty behind the front with gust
of 30 to 40 mph possible. Dispersion indices will be high due
Wednesday to high transport winds.

.Hydrology...

Since we expect smaller, rather ragged bands of rain instead of a
large QLCS, our deterministic storm total QPF is a bit lower than
24 hours ago. This lower QPF is also aided by the expected rapid
movement of these rain bands. We expect rain totals from one half
to one inch, with the highest totals north and west of
Tallahassee. The Apalachicola River at Blountstown remains at
minor flood stage, and given the expected rain upstream, it's
likely to stay in minor flood through next week. Otherwise we're
not expected river flooding.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   64  69  39  62  35 /  80  50   0   0   0
Panama City   60  64  42  60  38 /  90  30   0   0   0
Dothan        57  62  38  60  34 /  90  20   0   0   0
Albany        62  67  38  59  32 /  90  60   0   0   0
Valdosta      65  72  40  62  35 /  60  80   0   0   0
Cross City    65  72  41  63  34 /  40  80   0   0   0
Apalachicola  64  67  43  60  38 /  90  30   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight FOR South Walton.

GA...NONE.
AL...NONE.
GM...Gale Warning from 10 PM this evening to 10 PM EST Wednesday FOR
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River Fl out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach out 20 NM-
     Coastal waters from Apalachicola to Destin FL out 20 NM-
     Waters from Suwannee River to Apalachicola FL from 20 to 60
     NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...BARRY
SHORT TERM...BARRY
LONG TERM...BARRY/CHANEY
AVIATION...BARRY
MARINE...BARRY
FIRE WEATHER...WESTON
HYDROLOGY...FOURNIER

In the hours before

Local storm report, Feb 24, 1:16 AM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
116 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     FUNNEL CLOUD     PANAMA CITY BEACH       30.21N 85.85W
02/24/2016                   BAY                FL   BROADCAST MEDIA

            FUNNEL CLOUD VISIBLE ON THE SCHOONERS WEB CAM IN PANAMA
            CITY BEACH FOR A BRIEF TIME. NO CONFIRMED TOUCHDOWN AT
            THE TIME.

&&

08-LAMERS
Local storm report, Feb 24, 1:19 AM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
119 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 PM     TORNADO          KINSEY                  31.30N 85.34W
02/23/2016                   HOUSTON            AL   BROADCAST MEDIA

            UPDATED KINSEY REPORT...ADDITIONAL MEDIA REPORTS OF
            DAMAGE IN THE KINSEY AREA WITH NUMEROUS TREES AND POWER
            LINES DOWN AND CARPORTS DESTROYED. THERE WAS A DEBRIS
            SIGNATURE ON RADAR WITH THIS.

&&

08-LAMERS
Local storm report, Feb 24, 1:31 AM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
131 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 PM     TORNADO          5 NE HEADLAND           31.41N 85.28W
02/23/2016                   HENRY              AL   911 CALL CENTER

            DAMAGE TO 5 RESIDENCES AND NUMEROUS TREES AND POWER LINES
            DOWN NORTHEAST OF HEADLAND. DEBRIS SIGNATURE ON RADAR AT
            THE TIME.

&&

08-LAMERS
Local storm report, Feb 24, 1:37 AM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
137 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     JACOBS                  30.89N 85.41W
02/24/2016                   JACKSON            FL   911 CALL CENTER

            TREE BLOWN DOWN ON HIGHWAY 162.

0100 AM     TSTM WND DMG     3 WSW COTTONDALE AIRPOR 30.76N 85.42W
02/24/2016                   JACKSON            FL   911 CALL CENTER

            TREE BLOWN DOWN ON A RESIDENCE IN THE COTTONDALE AREA.

0120 AM     TSTM WND DMG     BLUE SPRING             30.79N 85.14W
02/24/2016                   JACKSON            FL   911 CALL CENTER

            TREE BLOWN DOWN ACROSS THE ROAD AT BLUE SPRING RD AND
            CALHOUN RD.

&&

08-LAMERS
Local storm report, Feb 24, 1:40 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
140 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     TSTM WND DMG     3 S OAKLAND             31.64N 84.26W
02/24/2016                   LEE                GA   911 CALL CENTER

            TREE BLOWN DOWN ON HICKORY RIDGE COURT.

&&

08-LAMERS
Local storm report, Feb 24, 1:41 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
141 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 AM     TSTM WND GST     TYNDALL AFB             30.07N 85.58W
02/24/2016  M53 MPH          BAY                FL   AWOS

            46 KNOT OR 53 MPH WIND GUST MEASURED AT KPAM.

&&

08-LAMERS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 11:54 PM ESTSevere Thunderstorm WarningTAEClay, Early, Miller, Randolph51 min
Feb 24, 12:10 AM ESTTornado WarningTAECalhoun, Clay, Early, Randolph25 min
Feb 24, 12:19 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Miller and 2 more56 min
Feb 24, 12:38 AM ESTSevere Thunderstorm WarningTAEBaker, Clay, Decatur, Early, Miller, Randolph and 1 more67 min
Feb 24, 12:47 AM ESTSevere Thunderstorm WarningTAEDecatur, Seminole88 min
Feb 24, 12:50 AM ESTSevere Thunderstorm WarningTAEDougherty, Lee, Terrell, Worth25 min
Feb 24, 12:52 AM ESTTornado WarningTAECalhoun, Dougherty, Lee, Terrell, Worth38 min
Feb 24, 1:10 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Colquitt, Dougherty, Early, Lee and 4 more65 min
Feb 24, 1:12 AM ESTTornado WarningTAEDecatur, Early, Miller, Seminole48 min
Feb 24, 1:25 AM ESTTornado WarningTAEBaker, Calhoun, Dougherty35 min
Feb 24, 1:41 AM ESTSevere Thunderstorm WarningTAEBaker, Colquitt, Decatur, Early, Grady, Miller and 2 more49 min
Feb 24, 1:43 AM ESTTornado WarningTAEBaker, Early, Miller, Mitchell31 min
Feb 24, 1:48 AM ESTSevere Thunderstorm WarningTAEBen Hill, Turner27 min
Feb 24, 2:03 AM ESTTornado WarningTAEDougherty, Lee, Worth27 min
Feb 24, 2:09 AM ESTTornado WarningTAEBaker, Dougherty, Mitchell, Worth20 min
Feb 24, 2:12 AM ESTSevere Thunderstorm WarningTAEBaker, Ben Hill, Calhoun, Colquitt, Dougherty, Early and 6 more63 min
Feb 24, 2:21 AM ESTSevere Thunderstorm WarningTAEBaker, Colquitt, Decatur, Grady, Miller, Mitchell and 1 more54 min
Feb 24, 2:42 AM ESTTornado WarningTAEBen Hill, Dougherty, Lee, Turner, Worth29 min
Feb 24, 2:43 AM ESTTornado WarningTAEGrady32 min
Feb 24, 2:59 AM ESTSevere Thunderstorm WarningTAEColquitt, Grady, Mitchell, Thomas46 min
Feb 24, 3:12 AM ESTTornado WarningTAEBen Hill, Turner19 min
Feb 24, 3:37 AM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Lowndes, Thomas53 min
Feb 24, 3:54 AM ESTWind AdvisoryTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more14 hr
Feb 24, 4:29 AM ESTSevere Thunderstorm WarningTAEBerrien, Irwin, Tift27 min
Feb 24, 4:42 AM ESTSevere Thunderstorm WarningTAEBrooks, Lanier, Lowndes48 min
Feb 23, 9:32 PM ESTSevere Thunderstorm WarningTAEHolmes, Walton43 min
Feb 23, 9:48 PM ESTTornado WarningTAEWalton27 min
Feb 23, 10:09 PM ESTSevere Thunderstorm WarningTAEHolmes, Walton51 min
Feb 23, 10:50 PM ESTSevere Thunderstorm WarningTAEHolmes40 min
Feb 23, 11:00 PM ESTSevere Thunderstorm WarningTAEHolmes, Walton, Washington60 min
Feb 23, 11:52 PM ESTSevere Thunderstorm WarningTAEBay, Holmes, Jackson, Walton, Washington83 min
Feb 24, 12:20 AM ESTSpecial Marine WarningTAE25 min
Feb 24, 12:22 AM ESTTornado WarningTAEBay38 min
Feb 24, 12:43 AM ESTSpecial Marine WarningTAE2 hr
Feb 24, 1:15 AM ESTTornado WarningTAECalhoun, Jackson, Liberty17 min
Feb 24, 1:26 AM ESTSpecial Marine WarningTAE2 hr
Feb 24, 2:28 AM ESTSevere Thunderstorm WarningTAEFranklin, Liberty, Wakulla62 min
Feb 24, 2:33 AM ESTRiver Flood WarningTAEHolmes, Washington5 days
Feb 24, 3:05 AM ESTSevere Thunderstorm WarningTAEFranklin, Gadsden, Jefferson, Leon, Liberty, Wakulla55 min
Feb 24, 3:30 AM ESTSpecial Marine WarningTAE2 hr
Feb 24, 3:55 AM ESTSevere Thunderstorm WarningTAEJefferson, Leon, Madison, Taylor, Wakulla80 min
Feb 24, 4:02 AM ESTHigh Surf AdvisoryTAEBay, Gulf, Walton33 hr
Feb 24, 5:21 AM ESTSpecial Marine WarningTAE24 min
Feb 24, 6:41 AM ESTRiver Flood WarningTAEWalton25 hr
Feb 24, 10:04 AM ESTSmall Craft AdvisoryTAE54 hr
Feb 24, 1:35 PM ESTRiver Flood WarningTAECalhoun, Franklin, Gulf, Liberty20 days

Nearby

Severe Thunderstorm Warnings in Florida, 2016Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.